MathSciNet Relay Station
MathSciNet bibliographic data
MR2869057 (2012m:11180) 11Y16 (11G15 11G20)
Bröker, Reinier; Lauter, Kristin; Sutherland, Andrew V. Modular polynomials via isogeny volcanoes. Math. Comp. 81 (2012), no. 278, 1201–1231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement